# SDR SWAA107762

- Difficulty date: December 9, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 24,006 hours, 13,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EMERGENCY EXIT LIGHTS INOP BETWEEN ROW 11 TO ROW 15.  RECONNECTED WIRE PER MM.
